On Sufficient Statistics for Combined Models with Stockastic Volatility and Jumps: Some Complements

Neuenschwander, Daniel (2009). On Sufficient Statistics for Combined Models with Stockastic Volatility and Jumps: Some Complements. Far East journal of theoretical statistics, 28(2), pp. 117-131. Allahabad: Pushpa Publishing House

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

ISSN:

0972-0863

Publisher:

Pushpa Publishing House

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

URI:

https://boris.unibe.ch/id/eprint/36853 (FactScience: 206285)

Actions (login required)

Edit item Edit item
Provide Feedback